# SDR AALA20130323005

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST DUCT CUTOUT ON AFT SIDE OF VAPOR BARRIER IS CRACKED AT LOWER CORNER.  INSTALLED LEFT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST DUCT PER AARD 51-00-05-1 AND BOEING DRAWINGS / 111A1000 AND 149A7210.
